advertisement
Question
Posted by: SAM | 2011-06-06

Rivotril and side effects

I am on Rivotril since July 2009. I don''t know if it is related to the medicine or not, but my parents told me that they noticed a change in my behaviour since taking this medication. I know that my " personality"  changed but I can''t remember since when. I am anxious (not all the time) and become very aggressive within seconds. I am not sure if the medicine is to blame, but I know that I am having temper problems. I try to stay calm, but then something just snaps inside of me and I can''t help being aggressive in the way I speak or even act. Please help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sam

I suggest that you contact your psychiatrist/doctor who prescribed the medication. Your mood change can surely be due to the medication and you have to report this to your doctor, as an alternative drug can be prescribed.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Nel | 2011-06-06

Its an old fashioned drug apparently. Its the same as Eglonyl (prescribed by docs after birth for baby blues and to enhance breast milk (that it does if the dosage is high enough). Some doctors dont like it, but my phyciatrist prescribed it for me for anxiety and although I have tried many many meds for my issue, nothing has worked so well. I am very very happy on it.

Reply to Nel
Posted by: SAM | 2011-06-06

Hi Nel, I have never heard of Esperide? How does it differ from Rivotril?

Reply to SAM
Posted by: Nel | 2011-06-06

Hi Sam. My doctor has actually taken me off Rivotril (saying it has way too many side-effects). (He was the one that prescribed it for me in the first place). I am no worse off it. Have you tried Esperide ?

Reply to Nel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement